# SDR AALA20111127MIA02

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 33,544 hours, 5,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST CLASS SEAT MOUNTED EMERGENCY LIGHTS FROM SEATS 2B -13B INOPERATIVE.  RESET BATTERY PACK.  OPS CHECKS NORMAL.
